Acta Mathematica, 2013, Volume 213

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] $K$-homology and index theory on contact manifolds

Paul F. Baum Pennsylvania State University, University Park, PA, U.S.A Erik van Erp Dartmouth College, 6188 Kemeny Hall, Hanover, NH, U.S.A

K-Theory and Homology mathscidoc:1701.20003

Acta Mathematica, 213, (1), 1-48, 2013.2
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 484 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Every finite group is the group of self-homotopy equivalences of an elliptic space

Cristina Costoya Departamento de Computación, Álxebra, Universidade da Coruña Antonio Viruel Departamento de Álgebra, Geometría y Topología, Universidad de Málaga

Representation Theory mathscidoc:1701.30001

Acta Mathematica, 213, (1), 49-62, 2012.11
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 544 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry

Simon Donaldson Department of Mathematics, Imperial College Song Sun Department of Mathematics, Imperial College

mathscidoc:1701.01007

Distinguished Paper Award in 2017

Acta Mathematica, 213, (1), 63-106, 2012.6
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Square-free values of$f$($p$),$f$cubic

Harald Andrés Helfgott Département de Mathématiques, École Normale Supérieure

Number Theory mathscidoc:1701.24004

Acta Mathematica, 213, (1), 107-135, 2012.6
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Rigidity around Poisson submanifolds

Ioan Mărcuţ Department of Mathematics, University of Illinois at Urbana-Champaign

Mathematical Physics mathscidoc:1701.22003

Acta Mathematica, 213, (1), 137-198, 2012.10
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] On Vinogradov’s mean value theorem: strongly diagonal behaviour via efficient congruencing

Kevin Ford Department of Mathematics, University of Illinois at Urbana-Champaign Trevor D. Wooley School of Mathematics, University of Bristol

Number Theory mathscidoc:1701.24005

Acta Mathematica, 213, (2), 199-236, 2013.4
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the uniform rectifiability of AD-regular measures with bounded Riesz transform operator: the case of codimension 1

Fedor Nazarov Department of Mathematical Sciences, Kent State University Alexander Volberg Department of Mathematics, Michigan State University Xavier Tolsa ICREA/Universitat Autònoma de Barcelona, Bellaterra, Barcelona, Catalonia

Functional Analysis mathscidoc:1701.12006

Acta Mathematica, 213, (2), 237-321, 2012.12
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Complete monotonicity for inverse powers of some combinatorially defined polynomials

Alexander D. Scott Mathematical Institute, University of Oxford Alan D. Sokal Department of Physics, New York University

Functional Analysis mathscidoc:1701.12007

Acta Mathematica, 213, (2), 323-392, 2013.1
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 639 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved